MathSciNet Relay Station
MathSciNet bibliographic data
MR2220323 65F10 (26E50)
Allahviranloo, T.; Ahmady, E.; Ahmady, N.; Alketaby, Kh. Shams Block Jacobi two-stage method with Gauss-Seidel inner iterations for fuzzy system of linear equations. Appl. Math. Comput. 175 (2006), no. 2, 1217–1228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement